Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 188, NWS Midland/Odessa, TX

June 11, 2005Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 11, 2005, 8:44 PM CDT for Brewster County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2005, 8:44 PM CDT (01:44 UTC)
Expired
Jun 11, 2005, 9:45 PM CDT
In force
61 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Brewster County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2005-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2005-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1868 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 120145
SVRMAF
TXC043-120245-
/O.NEW.KMAF.SV.W.0188.050612T0144Z-050612T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
844 PM CDT SAT JUN 11 2005

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BREWSTER COUNTY IN SOUTHWEST TEXAS

* UNTIL 945 PM CDT

* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 14 MILES
  WEST OF PERSIMMON GAP...OR 26 MILES NORTHWEST OF PANTHER           
  JUNCTION. ADDITIONAL STRONG TO SEVERE STORMS WERE DEVELOPING 10    
  MILES SOUTH OF PANTHER JUNCTION. BOTH STORMS WERE MOVING NORTHEAST 
  AT 15 MPH. ADDITIONAL STRONG TO SEVERE STORMS WERE DEVELOPING 10   
  MILES SOUTH OF PANTHER JUNCTION.

* LOCATIONS IMPACTED INCLUDE...
  PERSIMMON GAP...
  PANTHER JUNCTION...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 2969 10355 2905 10336 2906 10311 2934 10289
      3003 10284

$$
1 follow-up statement
000 
WWUS54 KMAF 120222
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
919 PM CDT SAT JUN 11 2005

TXC043-120245-
/O.CON.KMAF.SV.W.0188.000000T0000Z-050612T0245Z/
BREWSTER-
919 PM CDT SAT JUN 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CDT FOR
SOUTHERN BREWSTER COUNTY...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT A PAIR OF SEVERE THUNDERSTORMS OVER BIG BEND NATIONAL PARK. 
THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING 
WINDS IN EXCESS OF 60 MPH. THE STRONGEST STORM WAS LOCATED JUST 
SOUTH OF PANTHER JUNCTION. ANOTHER STRONG TO SEVERE STORM WAS 
LOCATED NEAR PERSIMMON GAP. THESE STORMS HAD WEAKENED SOMEWHAT...BUT 
ISOLATED SEVERE WEATHER REMAINS POSSIBLE NEAR STORMS. THESE STORMS 
ARE MOVING NORTHEAST AT 10 MPH.S

DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 2969 10355 2905 10336 2906 10311 2934 10289
      3003 10284

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:51 PM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, Jun 11, 2:51 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CDT SAT JUN 11 2005

.SHORT TERM...
A DRYLINE EXTENDED FROM NEAR ARTESIA TO WINK...THEN SOUTH THROUGH
THE BIG BEND AT 11/19Z...AND WAS MIXING SLOWLY EAST.  AN OUTFLOW
BOUNDARY MOVED SOUTH INTO THE SOUTHEAST NEW MEXICO PLAINS...WHICH
KEPT THE DRYLINE FROM MIXING EAST IN THESE AREAS...WHILE ANOTHER
OUTFLOW BOUNDARY WAS NOTICEABLE ON VISIBLE SATELLITE IMAGERY MOVING
INTO THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS.

A SHORTWAVE TROUGH WAS MOVING EAST/SOUTHEAST THROUGH SOUTHERN
ARIZONA/NORTHERN MEXICO THIS AFTERNOON.  AS THIS WAVE APPROACHES
THE CWA THIS EVENING...EXPECT LOW LEVEL WINDS TO BACK AND INCREASE
CONVERGENCE ALONG THE DRYLINE.  SINCE WE STILL HAVE A SLIGHT TO
MODERATLEY UNSTABLE AIRMASS ALONG AND EAST OF THE DRYLINE...AND
STEEP MID LEVEL LAPSE RATES ALONG SAME...EXPECT TO SEE AT LEAST
ISOLATED THUNDERSTORMS DEVELOP ALONG THE DRYLINE BY LATE AFTERNOON.
THUNDERSTORMS MAY BECOME MORE WIDESPREAD ALONG THE DRYLINE AND/OR
AFOREMENTIONED OUTFLOW BOUNDARIES THIS EVENING.  SLIGHTLY WARMER MID
LEVEL TEMPERATURES MAY KEEP POPS ISOLATED...BUT WENT A LITTLE HIGHER
DUE TO DRY AIR IN WATER VAPOR IMAGERY POSSIBLY MASKING WEAKER
SHORTWAVE TROUGHS OVER MEXICO AND HEADED FOR THE AREA AHEAD OF
STRONGER SHORTWAVE TROUGH.  BULK SHEAR VECTORS NOT QUITE AS STRONG
AS THE LAST COUPLE OF DAYS...0 TO 6 KM OF 25 TO 35 KT...BUT THINK
INSTABILITY WILL MAKE UP FOR THIS AND WE COULD SEE SEVERE
THUNDERSTORMS DEVELOP NONTHELESS.  THIS WILL ESPECIALLY BE TRUE IN
THE VICINITY OF THE WEST/EAST BOUNDARIES OVER THE NORTHERN
CWA...WHERE ADDITIONAL LOW LEVEL TURNING MAY AID THUNDERSTORM
ORGANIZATION.  LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT.

IF THUNDERSTORMS DO DEVELOP OVER PORTIONS OF EAST CENTRAL/SOUTHEAST
NEW MEXICO...WE COULD SEE AN MCS DEVELOP THIS EVENING/TONIGHT AND
MOVE THROUGH PORTIONS OF THE SOUTHEAST NEW MEXICO PLAINS...NORTHERN
PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS.  SOME OF THESE
STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS.  LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH MOST OF ANY THUNDERSTORMS THAT
DEVELOP THROUGH THIS EVENING...SO FLASH FLOODING COULD RESULT.  HAVE
MENTIONED THESE THREATS IN THE HWO...AND THE SEVERE THREATS IN THE
ZONES.

.LONG TERM...
THE UPPER LEVEL SHORTWAVE TROUGH WILL TRANSLATE ACROSS WEST TEXAS
AND SOUTHEAST NEW MEXICO SUNDAY MORNING. LIFT AHEAD OF THIS FEATURE
WILL BE MOST ENHANCED ACROSS THE PERMIAN BASIN...AND A LINGERING
AREA OF CONVECTION MAY BE ONGOING DURING THE MORNING HOURS FROM THE
PERMIAN BASIN TO THE WESTERN LOW ROLLING PLAINS. HAVE INCREASED
GRIDDED POPS TO 20-30 PCT IN THESE LOCATIONS THROUGH 18Z SUNDAY. BY
SUNDAY AFTERNOON...THE DRYLINE SHOULD MIX TO THE FAR EASTERN PART OF
THE FORECAST AREA AS 850-700 MB WINDS VEER TO THE WEST SOUTHWEST.
THERE MAY BE ENOUGH CONVERGENCE ALONG THE DRYLINE FOR AN ISOLATED
THUNDERSTORM...MAINLY EAST OF A SNYDER...BIG LAKE...IRAAN...
SANDERSON LINE.

CONVECTION CHANCES WILL DECREASE THROUGHOUT MUCH OF NEXT WEEK AS AN
UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS ACROSS WEST TEXAS AND
SOUTHERN NEW MEXICO. A WEAK FRONTAL BOUNDARY MAY WORK ITS WAY SOUTH
TO THE VICINITY OF THE WEST TEXAS SOUTH PLAINS ON TUESDAY. FOR NOW
THE NAM AND GFS MODELS ARE IN DECENT AGREEMENT THAT THE BOUNDARY
SHOULD REMAIN NORTH OF OUR FORECAST AREA. WIDELY SCATTERED
CONVECTION MAY FIRE NORTH OF THE AREA ALONG THE BOUNDARY. SHEAR
VECTORS WOULD SUPPORT SOME OF THIS CONVECTION WORKING SOUTHEAST
TOWARD THE WESTERN LOW ROLLING PLAINS DURING THE AFTERNOON.
ELSEWHERE...UPSLOPE SOUTHEAST FLOW WILL OCCUR OVER MOST AREAS AHEAD
OF THE FRONTAL BOUNDARY. THE OVERALL LACK OF CONVERGENCE SHOULD KEEP
ISOLATED CONVECTION IF ANY LIMITED TO THE TYPICAL MOUNTAIN AREAS.

THE UPPER RIDGE WILL REMAIN CENTERED OVER NORTHERN CHIHUAHUA THROUGH
THE WEEKEND. SHORTWAVES WILL ROTATE AROUND THE RIDGE THROUGH THE
PERIOD...WITH MOUNTAIN CONVECTION LIKELY FIRING OVER THE HIGHER
TERRAIN OF NORTHERN NEW MEXICO WEDNESDAY AND THURSDAY. OVERALL FLOW
PATTERN SHOULD KEEP THIS CONVECTION NORTH OF THE FORECAST AREA
WEDNESDAY AND THURSDAY NIGHTS. BY FRIDAY...A SHORTWAVE MAY ROTATE
FARTHER SOUTH INTO SOUTH CENTRAL NEW MEXICO...SO WILL LEAVE ISOLATED
TSRA IN PLACE ACROSS THE WESTERN AND NORTHWESTERN PARTS OF THE FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              69  97  68  96 /  30  30  10   0
CARLSBAD NM                65  96  61  98 /  10   0   0   0
DRYDEN TX                  72  96  70  97 /  30  10  10  10
FORT STOCKTON TX           70  97  67  98 /  30  10   0   0
GUADALUPE PASS TX          64  86  63  93 /   0   0   0   0
HOBBS NM                   65  96  62  97 /  20   0   0   0
MARFA TX                   53  89  53  93 /  10   0   0   0
MIDLAND INTL AIRPORT TX    70  96  68  97 /  20  20   0   0
ODESSA TX                  70  98  67  97 /  20  20   0   0
WINK TX                    70 103  69 104 /  20  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

67/21
Hazardous weather outlook, Jun 11, 2:07 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
207 PM CDT SAT JUN 11 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-121843-
ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE-
DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES-
GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY-
HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL-
NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN-
REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY-
TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER-
207 PM CDT SAT JUN 11 2005 (107 PM MDT SAT JUN 11 2005)

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TONIGHT
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG
THE DRYLINE LATE THIS AFTERNOON INTO THIS EVENING...GENERALLY
ALONG AND EAST OF A MALJAMAR TO WINK TO ALPINE TO LAJITAS LINE.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...
ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

LATER TONIGHT...A CLUSTER OF THUNDERSTORMS MAY MOVE EAST/SOUTHEAST
ACROSS THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS.
SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS.  LOCALLY HEAVY RAINFALL COULD RESULT IN
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A FEW THUNDERSTORMS MAY AFFECT THE NORTHERN PERMIAN BASIN AND
WESTERN LOW ROLLING PLAINS EARLY SUNDAY.  IN ADDITION...ISOLATED
THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON FROM THE WESTERN
LOW ROLLING PLAINS...SOUTH THROUGH THE EASTERN PERMIAN BASIN AND
LOWER TRANS PECOS SUNDAY AFTERNOON.

ONLY ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEK.
THESE STORMS ARE GENERALLY EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NECESSARY LATE THIS AFTERNOON
AND FOR PART OF THE NIGHT.  EMERGENCY MANAGERS...SPOTTER
GROUPS...LAW ENFORCEMENT AGENCIES...AND OTHER INTERESTED PARTIES
SHOULD KEEP ABREAST OF THE LATEST WEATHER INFORMATION.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE)
HTTP://WWW.WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 11, 5:26 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT SAT JUN 11 2005

TXZ075-112300-
PECOS TX-
526 PM CDT SAT JUN 11 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER BELDING AT 526 PM CDT...MOVING
NORTHEAST AT 15 MPH. SMALL HAIL AND LOCALIZED WIND GUSTS TO 55 MPH
WILL BE POSSIBLE. ADDITIONAL STRONG STORMS ARE DEVELOPING OVER
SOUTHERN PECOS COUNTY...ABOUT 15 MILES SOUTH OF BELDING.

TAKE SHELTER SHOULD ONE OF THESE STORMS APPROACH YOUR AREA. MONITOR
FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE WEATHER COULD
DEVELOP QUICKLY.
Special weather statement, Jun 11, 6:02 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
602 PM CDT SAT JUN 11 2005

TXZ075-120000-
PECOS TX-
602 PM CDT SAT JUN 11 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF BELDING AT 602 PM
CDT...MOVING EAST AT 10 MPH. THIS STORM WILL AFFECT AREAS NEAR U.S.
HIGHWAY 385 SOUTH OF FORT STOCKTON BY 630 PM CDT.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Jun 11, 6:50 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
650 PM CDT SAT JUN 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             21 S FORT STOCKTON      30.59N 102.89W
06/11/2005  0.88 INCH        PECOS              TX   PUBLIC

            RPTD ON U.S. HWY 385.

&&

TLINDLEY
Special weather statement, Jun 11, 8:15 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
815 PM CDT SAT JUN 11 2005

TXZ074-081-120215-
BIG BEND AREA TX-DAVIS/APACHE MOUNTAINS AREA TX-
815 PM CDT SAT JUN 11 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 15 MILES NORTHWEST OF TERLINGUA
RANCH LODGE AT 815 PM CDT...MOVING NORTHEAST AT 15 MPH. ADDITIONAL
STRONG STORMS WERE LOCATED NORTHWEST OF MARATHON.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. TAKE SHELTER
INDOORS IF A THUNDERSTORM THREATENS YOUR AREA.
Special weather statement, Jun 11, 8:18 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
818 PM CDT SAT JUN 11 2005

TXZ075-120215-
PECOS TX-
818 PM CDT SAT JUN 11 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF BELDING OVER
U.S. HIGHWAY 67 AT 818 PM CDT...MOVING NORTHEAST AT 15 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Jun 11, 8:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
833 PM CDT SAT JUN 11 2005

NMZ029-033-034-TXZ045-046-120200-
CENTRAL LEA COUNTY-DAWSON-GAINES-NORTHERN LEA COUNTY-
SOUTHERN LEA COUNTY-
833 PM CDT (733 PM MDT) SAT JUN 11 2005

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS CLEARED ALL COUNTIES IN
WEST TEXAS AND SOUTHEAST NEW MEXICO FROM TORNADO WATCH NUMBER 460.
THIS INCLUDES THE FOLLOWING COUNTIES...

IN WEST TEXAS...

DAWSON AND GAINES.

IN SOUTHEAST NEW MEXICO...

LEA.

06

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.